« tidbits: 3.14 | Main | Is that a label you’re wearing? »

Helpful hint of the day

Helpful hint of the day:

When taking a new medication, do not spend three hours on the internet looking up adverse side effects.

Apparently, I am going to break out in hives while shooting my family after realizing that I no longer want sex.


The hives are brought about because of your allergy to gun oil, the loss of sex drive is brought about by fulfilling that one true perfect moment when you have killed everyone who knew you and could identify you in a line-up. After that everything else is just going to seem mundane.

Are you looking at me? Are you noting down descriptive details?

So I guess that bad ol' anxiety level must be dropping like a rock, eh?

I thought we already decided you're going to shoot Carrot Top. Let's keep our priorities straight here. I'm not saying you can't shoot your family. But let's put those bullets where they'll do some good first, right?

I feel your pain. As does Asian Bastard, I'd imagine.

It's nice to have something to look forward to, isn't it? ;)

Join the club. My anti-anxiety medication has a possible side-effect of increased generalized anxiety. WHAT THE HELL.

Well, it's good to know that the FDA is doing their job to make medication safe.

When you go on your psychotic killing spree, maybe you should just try and direct it at someone other than your family. I personally like the Carrot Top suggestion. David Arquette wouldn't be bad either. How about anyone who has ever done a 1-800-CALL-ATT ad. The world would be a better place. You probably wouldn't even need the medication any more after that. Talk about theraputic.

re: carrot top and david arquette: see today's qod

Oh my god i KNOW! When I started on Wellbutrin that one time, I read all the user boards online and I was like, oh no, I'm going to strangle on my own vomit while being covered in warts, right?

Well, it was pretty close, lemme tell you.

Well, I've got the vomit thing covered today. Waiting on the warts.

my boyfriend is on paxil -- i wouldn't worry about loss of your sex drive.